MathSciNet Relay Station
MathSciNet bibliographic data
MR357338 (50 #9806) 10F35
Galočkin, A. I. Lower bounds of polynomials in the values of a certain class of analytic functions. (Russian) Mat. Sb. (N.S.) 95(137) (1974), 396–417, 471.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement